# SDR CA131218010

- Difficulty date: December 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 9,099 hours
- Engine: Cont IO550D
- Propeller: Mcauly D3A34C401
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: 658088
- Condition: Damaged
- Location: Engine
- Part time: 1,230 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN THE LIFTER WAS REMOVED FOR BLEEDING AFTER A CYLINDER , IT WAS FOUND TO HAVE A SIGNIFICANT SIZE CHUNK MISSING FROM THE LIFTER FACE.  THE ASSOCIATED CAM LOBE WAS INSPECTED AND FOUND TO BE IN SERVICEABLE CONDITION, THE LIFTER WAS REPLACED AND THE ENGINE RETURNED TO SERVICE.
